Please use this identifier to cite or link to this item:
Title: Solvation structures in three dimensions
Authors: Kusalik, Peter G.
Svishchev, Igor M.
Zassetsky, Alexander Yu.
Keywords: Chemistry
Issue Date: 2000
Publisher: Elsevier
Citation: Svishchev, I. M., Zassetsky, A. Y. and Kusalik, P. G. (2000). "Solvation structures in three dimensions". Chemical Physics, Vol. 258, No. 2-3: 181-186.
ISSN: 0301-0104
Appears in Collections:Kusalik, Peter G.

Files in This Item:
File Description SizeFormat 
Kusalik_CP_2000_PK008.pdf7.34 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.